| Catalog Number |
5100060001 |
| Medical Device Problem Code |
Failure to Auto Stop (2938)
| Health Effect - Clinical Codes |
Rupture (2208); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 3 events for the failure: failure to auto stop.- 3 events had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 3 events were reported for this quarter.Product return status 3 devices had investigation types that have not yet been determined.Additional information 3 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99251.Supplemental rationale, corrected data: b5, h6, h11.3 previously reported events were included in this follow-up record.Product return status, 2 devices were not available for evaluation.1 device investigation type has not yet been determined.Evaluation findings (results/components).2 devices: no findings available / part/component/sub-assembly term not applicable.1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition.2 devices: product not received.1 device: product disposition is not yet determined.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 3 events for the failure: failure to auto stop.- 3 events had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99251.Supplemental rationale: corrected data: b5, h6, h11.3 previously reported events were included in this follow-up record.Product return status 2 devices were not available for evaluation.1 device was received.Evaluation findings (results/components): 2 devices: no findings available / part/component/sub-assembly term not applicable.1 device: degradation problem identified / part/component/sub-assembly term not applicable.Product disposition: 2 devices: product not received.1 device: archived by stryker.
Event or Problem Description
No change.